# SDR VNAA2015032900027

- Difficulty date: March 29, 2015
- Submitted: April 2, 2015
- Operation: Air carrier
- Aircraft: N706PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10150
- Aircraft time: 26,180 hours, 25,832 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Motor
- Part number: 84897132
- Part serial: 1500
- Condition: Failed
- Location: Stab Trim
- Part time: 8,203 hours, 7,011 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED STABILIZER TRIM CLACKER WITH STAB CHANNEL 1 INOPERATIVE AND STABILIZER FAULT STATUS MESSAGES WHILE CLIMBING THROUGH 15,000 FT.  CREW RETURNED TO FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT, R & R NR 1 HORIZONTAL STABILIZER TRIM MOTOR AND PERFORMED CHECKS IAW AMM.  ACFT RELEASED FOR SERVICE.
